# SDR CA001123028

- Difficulty date: November 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Service Door
- Component: Service Door, Dhav, DHC8402
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORT:  SERVICE DOOR WARNING CAME ON WHEN REACHING FL230 INTERMITTENT BETWEEN FL180-060,  STEADY ON BELOW FL060.MAINTENANCE ACTION: DOOR INSPECTION CARRIED OUT AND FOUND PULL FORCE LESS THAN 10 KG,  ACTION TAKEN. PULL TEST CARRIED OUT AGAIN,  POST DOOR RE-RIGGED IAW AMM 52-22-00 AND PULL TEST PASSED,  AIRCRAFT RETURNED TO SERVICE.
